# SDR USAA2012040300010

- Difficulty date: March 31, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 62,521 hours, 27,082 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: D54630059200
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BC7 CHECK, LT PYLON SPIGOT PIN OUTER RACE APPROXIMATELY 75% DAMAGED DUE TO CORROSION, EXCEEDS THE .002 LIMIT.  REPLACED LT PYLON SPIGOT PIN OUTER RACE IAW A320 SRM 54-51-12, FIG 201.
